# SDR ASAA2021111536618

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 50,150 hours, 14,905 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC P/RST LIGHT AND VTK ON FO'S NAV DISPLAY SINGLE FMC OPERATION DISPLAYED ON FO'S FMC CDU. EXECUTED FMC FAIL QRH PROCEDURE. FMC - R POSITION DATA BLANK ON FOS PAG 3/3. AFTER 3 MINUTES FMC - R POSITION DATA RETURNED. SELECTED FMC BOTH ON L. DUAL FMC OPS RESTORED AFTER 10 MINUTES. GROUNDED - YES. C/W FIM PROCEDURE, INITIAL EVALUATION - FMC PROMPT SHOWS ON L & R MCDU MENUES. FAULT WAS INTERMITTENT & NO FURTHER ACTION REQUIRED. REF B737-800 FIM 34-61 TASK 807.
